MathSciNet Relay Station
MathSciNet bibliographic data
MR191898 (33 #125) 14.18
Zariski, Oscar Studies in equisingularity. II. Equisingularity in codimension $1$ (and characteristic zero). Amer. J. Math. 87 1965 972–1006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement